# SDR VTZA97531

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6190 - IAD-BDL - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO PAX DOOR WARNING LIGHT ILLUMINATED AND WOULD NOT RESET.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 50085, MEL 52-2.  MAINTENANCE CLOSED DMI 50085 ON 10-04-97 BY LUBING PAX DOOR MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
